# SDR SWAA2022013074397

- Difficulty date: August 14, 2017
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N966WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36966
- Aircraft time: 20,624 hours, 12,286 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Plate
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING; WAFFLE PLATE IS CRACKED INBD OF #6 FLAP TRACK / R&R'D WAFFLE PLATE IAW SRM 51-40-02.
